MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there were removal difficulties and the patient experience pain.The target lesion was located in the biliary.A 10x80x75 epic vascular stent was advanced and placed for treatment.However, after positioning the stent in the lesion, the orange marker of shaft was stuck in the cell of the stent.When trying to move the shaft, the patient felt pain and so it was moved forward slowly from the patient's body and was successfully removed.There were no further patient complications and the patient was in good condition.
 
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of an epic self-expanding stent system.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.Visual examination revealed kinks to the inner liner 2.4cm, 6.2cm, and 11.1cm from the tip.The was a rub mark on the inner liner 1.7cm from the tip and stops at the first kink.The microscopic examination revealed damage to the proximal end of the tip.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9627930
Report Number2134265-2020-00464
Device Sequence Number16864509
Product Code NIO
UDI-Device Identifier08714729805090
UDI-Public08714729805090
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2024
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0024177754
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2020
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer03/16/2020
Initial Report FDA Received Date01/24/2020
Supplement Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR